zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions to semi-positone second-order three-point problems on time scales. (English) Zbl 1188.34119

Summary: Using a fixed point theorem of generalized cone expansion and compression we establish the existence of at least two positive solutions for the nonlinear semi-positone three-point boundary value problem on time scales

u Δ (t)+λf(t,u(t))=0,u(a)=0,αu(η)=u(T)·

Here t[a,T] 𝕋 , where 𝕋 is a time scale, α>0, η(a,ρ(T)) 𝕋 , α(η-a)<T-a, and the parameter λ>0 belongs to a certain interval. These results are new for difference equations as well as for general time scales. An example is provided for differential, difference, and q-difference equations.

MSC:
34N05Dynamic equations on time scales or measure chains
34B10Nonlocal and multipoint boundary value problems for ODE
34B18Positive solutions of nonlinear boundary value problems for ODE
47N20Applications of operator theory to differential and integral equations
References:
[1]Anderson, D. R.: Taylor polynomials for nabla dynamic equations on time scales, Panamerican math. J. 12, No. 4, 17-27 (2002) · Zbl 1026.34011
[2]Anderson, D. R.: Solutions to second-order three-point problems on time scales, J. difference equations appl. 8, No. 8, 673-688 (2002) · Zbl 1021.34011 · doi:10.1080/10236919021000000726
[3]Anderson, D. R.: Existence of solutions for nonlinear multi-point problems on time scales, Dynam. syst. Appl. 15, 21-34 (2006) · Zbl 1104.34018
[4]Anderson, D. R.; Ma, R. Y.: Second-order n-point eigenvalue problems on time scales, Adv. difference equ., 1-17 (2006)
[5]Anderson, D. R.; Wong, P. J. Y.: Positive solutions for second-order semipositone problems on time scales, Computers math. Appl. 58, 281-291 (2009) · Zbl 1189.34167 · doi:10.1016/j.camwa.2009.02.033
[6]Atici, F. M.; Guseinov, G. Sh.: On Green’s functions and positive solutions for boundary value problems on time scales, J. comput. Appl. math. 141, 75-99 (2002) · Zbl 1007.34025 · doi:10.1016/S0377-0427(01)00437-X
[7]Bohner, M.; Peterson, A.: Dynamic equations on time scales, an introduction with applications, (2001)
[8]Dacunha, J. J.; Davis, J. M.; Singh, P. K.: Existence results for singular three-point boundary value problems on time scales, J. math. Anal. appl. 295, 378-391 (2004) · Zbl 1069.34012 · doi:10.1016/j.jmaa.2004.02.049
[9]Erbe, L. H.; Peterson, A. C.: Positive solutions for a nonlinear differential equation on a measure chain, Math. computer modelling 32, 571-585 (2000) · Zbl 0963.34020 · doi:10.1016/S0895-7177(00)00154-0
[10]Erbe, L. H.; Peterson, A. C.: Green’s functions and comparison theorems for differential equations on measure chains, Dynam. continuous, discrete impulsive systems 6, 121-137 (1999) · Zbl 0938.34027
[11]Luo, H.: Positive solutions to singular multi-point dynamic eigenvalue problems with mixed derivatives, Nonlinear anal. 70, 1679-1691 (2009) · Zbl 1168.34014 · doi:10.1016/j.na.2008.02.051
[12]Ma, R. Y.: Positive solutions of a nonlinear three-point boundary-value problem, Electronic J. Differential eqs. 1999, No. 34, 1-8 (1999)
[13]Ma, R. Y.: Multiplicity of positive solutions for second-order three-point boundary-value problems, Computers math. Appl. 40, 193-204 (2000) · Zbl 0958.34019 · doi:10.1016/S0898-1221(00)00153-X
[14]Ma, R. Y.: Positive solutions for second-order three-point boundary-value problems, Appl. math. Letters 14, 1-5 (2001)
[15]Zhai, C. B.: Positive solutions for semi-positone three-point boundary value problems, J. comput. Appl. math. 228, 279-286 (2009) · Zbl 1182.34036 · doi:10.1016/j.cam.2008.09.019
[16]Zhang, G. W.; Sun, J. X.: A generalization of the cone expansion and compression fixed point theorem and applications, Nonlinear anal. 67, 579-586 (2007) · Zbl 1127.47050 · doi:10.1016/j.na.2006.06.003